MAUDE Adverse Event Report: ARTHREX, INC. IOBP HIP OPEN TIP PROCEDURE KIT; SYRINGE, PISTON

ARTHREX, INC. IOBP HIP OPEN TIP PROCEDURE KIT; SYRINGE, PISTON
Model Number IOBP HIP OPEN TIP PROCEDURE KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/15/2025, it was reported by a sales representative via (b)(4) that an abs-2010-ot iobp hip open tip procedure kit device broke and did not deploy.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on photographic evidence of a damaged abs-2010-ot batch 15377937, the complaint allegation is confirmed.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors such as prying and leveraging the device with excessive force.

Brand Name
IOBP HIP OPEN TIP PROCEDURE KIT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23369884
Report Number1220246-2025-04787
Device Sequence Number15682534
Product Code FMF
UDI-Device Identifier00888867338548
UDI-Public(01)00888867338548(11)250124(17)291231(10)15377937
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIOBP HIP OPEN TIP PROCEDURE KIT
Device Catalogue NumberABS-2010-OT
Device Lot Number15377937
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown